Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has pink skin all over, a heart rate of 100/min, a cry, cough or sneeze when stimulated, some flexion of the arms and legs and good breathing with a strong cry. What is the APGAR score?

5 minHR 100/min
APGAR =
2.Easy
193112SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 193/112 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 193 mmHgDBP 112 mmHg
MAP = mmHg
3.Medium
E1 / 4+V3 / 5+M? / 6GCS 6?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 6, with E1 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 6E1V3
M =
4.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 14/min, SpO₂ 89% on room air, blood pressure 110/66 mmHg, pulse 70/min, responds only to pain, temperature 36.1 °C. What is the NEWS2 total score?

RR 14SpO₂ 89%airSBP 110HR 70PT 36.1 °C
NEWS2 =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 77 kg and is 183 cm tall. Calculate the BMI and click the WHO weight category.

77 kg183 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 103 kg and is 163 cm tall. Calculate the BMI and click the WHO weight category.

103 kg163 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. APGAR = 9
  2. 2. MAP = 139 mmHg
  3. 3. M = 2
  4. 4. NEWS2 = 7
  5. 5. healthy weight
  6. 6. obesity class II

Full step-by-step solutions: practise this topic on examproblems.com.